UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Models of Hyperelliptic Curves with Tame Potentially Semistable Reduction

Nowell, S; Faraggi, O; (2020) Models of Hyperelliptic Curves with Tame Potentially Semistable Reduction. Transactions of the London Mathematical Society , 7 (1) pp. 49-95. 10.1112/tlm3.12023. Green open access

[img]
Preview
Text
Nowell_tlm3.12023.pdf - Published version

Download (2MB) | Preview
Type: Article
Title: Models of Hyperelliptic Curves with Tame Potentially Semistable Reduction
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/tlm3.12023
Publisher version: https://doi.org/10.1112/tlm3.12023
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher's terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10108701
Downloads since deposit
6Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item